# SDR DALA2018030901539

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Condition: Damaged
- Location: Lav Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY FWD LAVATORY SERVICING PANEL ,  CORROSION AROUND TUBE UNDER HEATING GASKET.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE SUPPORT &  DOUBLER IAW SRM 51-40-02, PARA 4 & 9,  AND DWG 141N8631, REV A.
